# SDR R61A201911051219

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,623 hours, 24,526 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 1700064F
- Part serial: 1249
- Condition: Failed
- Location: Zone 500
- Part time: 25,183 hours, 17,499 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH WITHOUT ACTUATING THE FLAP HANDLE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R SF-ACE 1 IAW AMM 27-53-02. PERFORMED ELECTRONIC RIGGING IAW AMM 27-50-00-820-802. OPS CHECK GOOD.
